Adult Meltus For Chesty Coughs And CatarrhOut of date information, search another
Guaifenesin 100mg, Cetyloyridinium chloride 2.5mg, and Purified Honey 500mg PATIENT INFORMATION LEAFLET
Please read this leaflet carefully before taking Adult Meltus for Chesty Coughs and Catarrh.
• Keep this leaflet, you may wish to read it again.
• Ask your pharmacist if you need more information or advice.
This product contains an expectorant to loosen mucous and relieve bronchial congestion and an antiseptic for mouth and throat infections in a soothing honey and syrup base.
For the symptomatic relief of coughs and catarrh associated with influenza, colds and mild throat infections.
• If you are allergic to any of the ingredients in this product. See ‘What this medicine contains’ for the full list of ingredients.
• This medicine with any other cough & cold medication
Stop use if your cough lasts for more than 5 days, comes back, or is accompanied by fever, rash, or persistent headache.
As with all medicines, talk to your doctor or pharmacist before taking this product:
- you are pregnant or breast-feeding
- you are suffering from a chronic cough, asthma or are suffering from an acute asthma attack.
- This product contains 1.75g of sucrose and 1.35g of glucose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
- This product contains 9% v/v of alcohol. Each 5 ml dose can contain up to 380mg of alcohol. Alcohol can be harmful for those suffering from alcoholism and should be taken into account in pregnant or breast-feeding women, children and high risk groups such as patients with liver disease or epilepsy.
Please speak to your doctor if you are having any urine test since Guaifenesin may affect the results of some tests.
- One or two 5ml spoonfuls
- To be taken slowly every 3 or 4 hours
- Not recommended for children under 12 years.
If you take too much of this medicine than you should, speak to your doctor or pharmacist immediately.
As with all medicines this product can have side effects in some people.
- Stomach disturbances have been reported
- Nausea, vomiting and hypersensitivity reactions
If you feel you are reacting badly to this medicine in any way, or notice any side effects not listed in this leaflet, please tell your doctor or pharmacist. Also you can help to make sure that medicines remain as safe as possible by reporting any unwanted side effects via the internet at www.mhra.gov.uk/yellowcard. Alternatively you can call Freephone 0808 100 3352 (available from 10 a.m. to 2 p.m. Mondays to Fridays) or fill in a paper form available from your local pharmacy.
How to store this medicine
- Keep out of the sight and reach of children
- Do not store above 25°C.
- Do not use after the expiry date shown on the label and the carton.
- If you find that you still have this medicine after its expiry date, return it your local pharmacist who will dispose of it properly.
What this medicine contains
Each 5ml dose contains 100mg of the active ingredient guaifenesin, 2.5mg of the active ingredient cetylpyridinium chloride and 0.5mg of the active ingredient purified honey.
It also contains sucrose (1.75g), glycerol, ethanol 96%, levomenthol, chloroform, caramel (E150), glucose liquid 1.35g and purified water.
An opalescent brown liquid contained in bottles of 100ml & 200ml.
Marketing Authorisation Holder: Cupal Ltd, 103-105 Bath Road, Slough, Berkshire, SL1 3UH, UK.
Manufactured by: Famar A.V.E, 49th National Road, Athens-Lamia, Avlona Attiki, 19011,
SSL International plc, Whitehouse Industrial Park, Traynor Way, Peterlee, SR8 2RU, UK. Date of revision: January 2013 Distributed by:
SSL International plc, Trafford Park, Manchester, M41 7HA, UK Meltus is a trademark of the SSL Group.